P. Aschieri et al., Quantum orthogonal planes: ISOq,r(N) and SOq,r(N) bicovariant calculi and differential geometry on quantum Minkowski space, EUR PHY J C, 7(1), 1999, pp. 159-175
We construct differential calculi on multiparametric quantum orthogonal pla
nes in any dimension N. These calculi are bicovariant under the action of t
he full inhomogeneous (multiparametric) quantum group ISOq,r(N), and do con
tain dilatations. If we require bicovariance only under the quantum orthogo
nal group SOq,r(N), the calculus on the q-plane can be expressed in terms o
f its coordinates x(a), differentials dx(a) and partial derivatives partial
derivative(a) without the need of dilatations, thus generalizing known res
ults: to the multiparametric case. Using real forms that lead to the signat
ure (n + 1, m) with m = n - 1, n, n + 1, we find ISOq,r(n + 1, m) and SOq,r
(n + 1, m) bicovariant calculi on the multiparametric quantum spaces. The p
articular case of the quantum Minkowski space ISOq,r(3, 1)/SOq,r(3, 1) is t
reated in detail. The conjugated partial derivatives partial derivative(a)*
can be expressed as linear combinations of the partial derivative(a). This
allows a deformation of the phase-space where no additional operators (bes
ides x(a) and p(a)) are needed.